Afshar, M. & Sotoodeh, M. H. (2006). APPLICATION OF NONLINEAR PROGRAMMING METHODS TO THE OPTIMAL DESIGN OF SEWER NETWORKS. Sharif Journal of Civil Engineering, Vol . 22(35), 3–11.
MLA
Afshar, M., & Sotoodeh, M. H. "APPLICATION OF NONLINEAR PROGRAMMING METHODS TO THE OPTIMAL DESIGN OF SEWER NETWORKS", Sharif Journal of Civil Engineering, Vol . 22, 35, 2006, 3–11.
HARVARD
Afshar, M., & Sotoodeh, M. H. (2006). 'APPLICATION OF NONLINEAR PROGRAMMING METHODS TO THE OPTIMAL DESIGN OF SEWER NETWORKS', Sharif Journal of Civil Engineering, Vol . 22(35), pp. 3–11.
CHICAGO
Afshar, M. & Sotoodeh, M. H., "APPLICATION OF NONLINEAR PROGRAMMING METHODS TO THE OPTIMAL DESIGN OF SEWER NETWORKS." Sharif Journal of Civil Engineering, Vol . 22 35 (2006): 3–11,
VANCOUVER
Afshar M., Sotoodeh M. H. APPLICATION OF NONLINEAR PROGRAMMING METHODS TO THE OPTIMAL DESIGN OF SEWER NETWORKS. Sharif Journal of Civil Engineering. 2006;Vol . 22(35):3–11 (In Persian).